# SDR CALA2017092403318

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 77,229 hours, 29,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: 5310
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMER SLIDE HAS CRACK, DELAM ON AFT ATTACH FLANGE. REPLACED RT OFF WING ESCAPE SLIDE REF AMM 25-62-42-000-001-A AND AMM 25-62-42-400-001-A.
